Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Essentially positive systems of linear differential equations

Authors: Garrett Birkhoff and Leon Kotin
Journal: Bull. Amer. Math. Soc. 71 (1965), 771-772
MathSciNet review: 0179414
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Birkhoff, Extensions of Jentzsch's Theorem, Trans. Amer. Math. Soc. 85 (1957), 219-227. MR 87058
  • 2. G. Birkhoff and R. S. Varga, Reactor criticality and nonnegative matrices, J. SIAM 6 (1958), 354-277. MR 100984
  • 3. A. Ostrowski, in Recent advances in matrix theory, Univ. of Wisconsin Press, Madison, Wis., 1964. MR 169858

Additional Information


American Mathematical Society